# SDR SWAA2022030175802

- Difficulty date: January 4, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FIXED L/E RIB AT STA KRAS 125.75 HORIZONTAL FLANGE CRACKED / CUTOUT CRACK ON R/H WING FIXED L/E RIB AT STA KRAS 125.75 HORIZONTAL FLANGE IAW B737-700 SRM 51-21-06. ACCOMPLISHED HFEC INSPS. IAW NDT PT6 51-00-00 P23; EA190008 P1 STEPS 4 & 5. NO DEFECTS NOTED. FABRICATED AND INSTALLED REPAIR IAW EA 19008 IR AND EA 1-757-15827 REV IR.
